# SDR USAA2011060700012

- Difficulty date: June 2, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 41,112 hours, 16,492 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60592101
- Part serial: A5228
- Condition: Delaminated
- Location: Cabin
- Part time: 52,292 hours, 23,275 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - LEFT OFF WING ESCAPE SLIDE DELAMINATED AT AFT LOWER CORNER OF PANEL.  REPLACED LEFT OFF WING ESCAPE SLIDE IAW JOB CARD 26C19053012.
